On random generating elements of a finite Boolean algebra : Dedicated to Professor L. Redei on his 60th birthday

Rényi, Alfréd: On random generating elements of a finite Boolean algebra : Dedicated to Professor L. Redei on his 60th birthday. In: Acta scientiarum mathematicarum, (22) 1-2. pp. 75-81. (1961)

[img]
Preview
Cikk, tanulmány, mű
math_022_fasc_001_002_075-081.pdf

Download (798kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 75-81
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 81. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13920

Actions (login required)

View Item View Item